| Catalog Number |
150410103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); No Code Available (3191)
| Date of Event |
06/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient underwent a left knee revision due to pain and instability.The surgeon noted removal of adhesions and heterotopic bone around the patella.The patella component was not revised.The surgeon also noted sclerotic surfaces.Competitor cement was used during the primary operation.Doi: (b)(6) 2016, dor: (b)(6) 2018 left knee.